Botox/xarelto

2 Replies Updated



Conversation Starter

Stephanie Says:
via mobile

Are there any side effects when getting the two together other than a risk of brusing and bleeding?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Harriett Says:

I have posted the same question. Did you have botox while taking xyralto? If so how did it go?


REPLYSHAREREPORT
Was this helpful?      0  
2
David Says:

According to the University of Maryland's drug interaction tool, there are no interactions listed between Botox and Xarelto.

This is not to say that no interactions exist, but based on their research it seems to me that this is not a concern.

However, I would still encourage you to talk with your doctor just to get a second opinion.

I'd also imagine that it may be particularly difficult to make proper discernment between each individual drug's possible side effects vs that of an interaction between the two substances...

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

xarelto fluid retention
I had to take Xarelto due to two sinus venous thrombosis in my head. 8 weeks of heparin injections showed no side effect... 186 replies
Xarelto and weight gain
I have been on 15mg of Xarelto along with 40mg of Crestor for approximatley 8 months and have suffered through a distend... 71 replies
Xarelto and Vitamins?
Was prescribed Xarelto 15 mg 2x daily two weeks ago for blood clot in the leg. I would like to keep taking the viamins/ ... 48 replies
Xarelto with back, joint and muscle pain
If anyone else experienced these symptoms, how long after being off the xarelto did symptoms go away? ## According to th... 43 replies
Xarelto side effects
I have been taking Xarelto 15mg x2/day for almost 3 weeks and will go onto 20mg/day next week for the remainder of 3 mon... 28 replies
Xarelto Weight Gain
I just started (09/29/2016) Xarelto - 15 mg 2x/day for a large DVT and multiple PE's. In one month I have ballooned ... 19 replies
xarelto - can you stop it when you want
I have been on xarelto for 9 months for a PE i never had. I just seen a pulmonologist today and he said I didn't hav... 18 replies
Xarelto acne and weight gain
I have been taking xarelto for about 4 months post PE I have gained about 20 pounds and am breaking out horribly non sto... 14 replies
Xarelto and exercise and fatigue
I have been on Xarelto for 4 months. I am trying to exercise but still feel so fatigued. I was very active before my DVT... 11 replies
Xarelto - swelling in legs and feet
I just started taking Xarelto a week ago. My feet and legs are swollen. What do I do? ## Hello, Shane! How are you? As r... 8 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 October 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA